# SDR SWAA2022081628593

- Difficulty date: July 13, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS294.5 TO BS312; LBL11 AND WL208.1 FWD GALLEY AND LAV 2022-381447 / [01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS294.5 TO BS312; LBL11 AND WL208.1 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5600 SHEET 2 REV N. SEE INDIVIDUAL SIGN OFFS BELOW BELOW.;[02] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS294.5 TO BS312; LBL11 AND WL208.1 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5600 SHEET 2 REV N. SEE INDIVIDUAL SIGN OFFS BELOW BELOW. CERTIFIED RII
